Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 541524, 8 pages
http://dx.doi.org/10.1155/2014/541524
Research Article

Second Order Duality in Multiobjective Fractional Programming with Square Root Term under Generalized Univex Function

Department of Mathematics, Trident Academy of Technology, F2/A, Chandaka Industrial Estate, Bhubaneswar, Odisha 751024, India

Received 12 March 2014; Accepted 10 April 2014; Published 7 July 2014

Academic Editor: Majid Soleimani-damaneh

Copyright © 2014 Arun Kumar Tripathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arun Kumar Tripathy, “Second Order Duality in Multiobjective Fractional Programming with Square Root Term under Generalized Univex Function,” International Scholarly Research Notices, vol. 2014, Article ID 541524, 8 pages, 2014. https://doi.org/10.1155/2014/541524.